# SDR VNAA2019070211103

- Difficulty date: July 2, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 36,527 hours, 36,250 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855010015
- Part serial: 1208
- Condition: Failed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL IN FLIGHT. R&R LT FLAP BPSU OPS CHECK GOOD.
